# SDR USAA2010011590115

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 33,043 hours, 13,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 468 - EMERGENCY EQUIPMENT, EMERGENCY EXIT LENS MISSING AT LEFT SIDE OVERWING DOOR.  INSTALLED NEW EMERGENCY LIGHT LENS AT LEFT SIDE OVERWING DOOR.
